# SDR USAASB96019

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Bs 634
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 1191 - PHL - MAINTENANCE FOUND L2 DOOR EMERGENCY ESCAPE SLIDE LIGHT INOP.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
